RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1991, Volume 321, Number 2, Pages 250–253 (Mi dan5758)  

Asymptotic expansions “in the large” of solutions of the complex Cauchy problem with singular initial data

M. V. Korovina, B. Yu. Sternin, V. E. Shatalov



English version:
Doklady Mathematics, 1992, 44:3, 674–677

Bibliographic databases:


Linking options:
  • http://mi.mathnet.ru/eng/dan5758

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018